# SDR 2008UALA06151

- Difficulty date: October 16, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,006 hours, 18,558 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER T-CAP WHERE IT ATTACHES TO RT CUSP AT BS 1640.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED & INSTALLED A NEW SECTION OF T-CAP.
